For a semilinear biharmonic equation with exponential nonlinearity, we study the existence and the asymptotic behavior of entire solutions. Furthermore, their stability and stability outside a compact set is discussed in any space dimension.

Existence and stability of entire solutions to a semilinear fourth order elliptic problem / Berchio, Elvise; A., Farina; A., Ferrero; F., Gazzola. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 252:(2012), pp. 2596-2616. [10.1016/j.jde.2011.09.028]

Existence and stability of entire solutions to a semilinear fourth order elliptic problem

BERCHIO, ELVISE;
2012

Abstract

For a semilinear biharmonic equation with exponential nonlinearity, we study the existence and the asymptotic behavior of entire solutions. Furthermore, their stability and stability outside a compact set is discussed in any space dimension.
File in questo prodotto:
File Dimensione Formato  
berchio_ferrero_gazzola_farina.pdf

non disponibili

Descrizione: Articolo, Berchio, Farina, Ferrero, Gazzola 2012
Tipologia: 2. Post-print / Author's Accepted Manuscript
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 326.29 kB
Formato Adobe PDF
326.29 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2522413
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo